# SDR 06FDEA0021

- Difficulty date: January 4, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7541501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATELY EIGHT (8) INCHES LONG DURING HFEC INSPECTION AT LT WING TANK AT THE END OF STRINGER 41 (LOWER STRINGER)    ACTION:   CRACK AT LT WING TANK AT THE END OF STRINGER 41 (LOWER   STRINGER)   REPAIRED AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
